Ueber ein Flächennetz zweiter Ordnung


Mathematische Annalen (1877)

  • Volume: 11, page 434-463
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Poeplitz. "Ueber ein Flächennetz zweiter Ordnung." Mathematische Annalen 11 (1877): 434-463. <http://eudml.org/doc/156760>.

author = {Poeplitz},
journal = {Mathematische Annalen},
pages = {434-463},
title = {Ueber ein Flächennetz zweiter Ordnung},
url = {http://eudml.org/doc/156760},
volume = {11},
year = {1877},

AU - Poeplitz
TI - Ueber ein Flächennetz zweiter Ordnung
JO - Mathematische Annalen
PY - 1877
VL - 11
SP - 434
EP - 463
UR - http://eudml.org/doc/156760
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.